# SDR CALA2013092691487

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 74,151 hours, 13,046 cycles
- Engine: Pwa PW4077
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE APU DISPLAYED.   ACCOMPLISHED TROUBLESHOOTING IAW MAINTENANCE MESSAGE 49-07950, FOUND APU DC PUMP INOPERATIVE.  ITEM DEFERRED IAW MEL 2825B PULLED CB P310B1 & INSTALLED COLLAR.  REPLACED APU DC FUEL PUMP, CHECKED GOOD.
